# SDR V0XD201402240025

- Difficulty date: February 22, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 28,323 hours, 20,598 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: TRU3502
- Part serial: 1455
- Condition: Overheated
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

TRU NR 2 0VERHEATED.  R & R NR 2 TRU IAW CRJ 700 AMM 34-31-01, OPERATIONS CHECKED GOOD.
